# SDR DHL2001804011

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/P EXCEEDS 30 DEG BANK IN HEADING SELECT MODE ON F/O SIDE.  PERFORMED OPS CHECK OF A/P HEADING SELECT MODE.  CHECKS OK BOTH SIDES IAW 22-10-0 PG 206 STEP H.
